# SDR SWAA2024101535766

- Difficulty date: September 10, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EXTERNAL RADOME DIVERTER STRIP RT SIDE AT AFT POSITION AT UPPER FUSELAGE 2024-559019<[01] REPLACE RADOME AT UPPER FUSELAGE IAW ROW 44 BROADBAND ANTENNA B737-800 AMMS 23-36-12 SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED REPLACE RADOME AT UPPER FUSELAGE IAW ROW 44 BROADBAND ANTENNA B737-800 AMMS 23-36-12 SEE INDIVIDUAL SIGN OFF BELOW
